The Annals of Probability

On L2 modulus of continuity of Brownian local times and Riesz potentials

Aurélien Deya, David Nualart, and Samy Tindel

Full-text: Open access

Abstract

This article is concerned with modulus of continuity of Brownian local times. Specifically, we focus on three closely related problems: (a) Limit theorem for a Brownian modulus of continuity involving Riesz potentials, where the limit law is an intricate Gaussian mixture. (b) Central limit theorems for the projections of $L^{2}$ modulus of continuity for a one-dimensional Brownian motion. (c) Extension of the second result to a two-dimensional Brownian motion. Our proofs rely on a combination of stochastic calculus and Malliavin calculus tools, plus a thorough analysis of singular integrals.

Article information

Source
Ann. Probab., Volume 43, Number 3 (2015), 1493-1534.

Dates
First available in Project Euclid: 5 May 2015

Permanent link to this document
https://projecteuclid.org/euclid.aop/1430830288

Digital Object Identifier
doi:10.1214/13-AOP904

Mathematical Reviews number (MathSciNet)
MR3342669

Zentralblatt MATH identifier
1326.60112

Subjects
Primary: 60G15: Gaussian processes 60H07: Stochastic calculus of variations and the Malliavin calculus 60H10: Stochastic ordinary differential equations [See also 34F05] 65C30: Stochastic differential and integral equations

Keywords
Brownian motion local time Malliavin calculus

Citation

Deya, Aurélien; Nualart, David; Tindel, Samy. On L 2 modulus of continuity of Brownian local times and Riesz potentials. Ann. Probab. 43 (2015), no. 3, 1493--1534. doi:10.1214/13-AOP904. https://projecteuclid.org/euclid.aop/1430830288


Export citation

References

  • [1] Barlow, M. T. and Yor, M. (1982). Semimartingale inequalities via the Garsia–Rodemich–Rumsey lemma, and applications to local times. J. Funct. Anal. 49 198–229.
  • [2] Chen, X., Li, W. V., Marcus, M. B. and Rosen, J. (2010). A CLT for the $L^{2}$ modulus of continuity of Brownian local time. Ann. Probab. 38 396–438.
  • [3] Flandoli, F. and Gubinelli, M. (2002). The Gibbs ensemble of a vortex filament. Probab. Theory Related Fields 122 317–340.
  • [4] Hayashi, T. and Mykland, P. A. (2005). Evaluating hedging errors: An asymptotic approach. Math. Finance 15 309–343.
  • [5] Hu, Y. and Nualart, D. (2005). Renormalized self-intersection local time for fractional Brownian motion. Ann. Probab. 33 948–983.
  • [6] Hu, Y. and Nualart, D. (2009). Stochastic integral representation of the $L^{2}$ modulus of Brownian local time and a central limit theorem. Electron. Commun. Probab. 14 529–539.
  • [7] Hu, Y. and Nualart, D. (2010). Central limit theorem for the third moment in space of the Brownian local time increments. Electron. Commun. Probab. 15 396–410.
  • [8] Hu, Y., Nualart, D. and Song, J. (2008). Integral representation of renormalized self-intersection local times. J. Funct. Anal. 255 2507–2532.
  • [9] Hu, Y., Nualart, D. and Xu, F. (2014). Central limit theorem for an additive functional of the fractional Brownian motion. Ann. Probab. 42 168–203.
  • [10] Nualart, D. (2006). The Malliavin Calculus and Related Topics, 2nd ed. Springer, Berlin.
  • [11] Nualart, D. and Peccati, G. (2005). Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab. 33 177–193.
  • [12] Peccati, G. and Tudor, C. A. (2005). Gaussian limits for vector-valued multiple stochastic integrals. In Séminaire de Probabilités XXXVIII. Lecture Notes in Math. 1857 247–262. Springer, Berlin.
  • [13] Rosen, J. (2011). A stochastic calculus proof of the CLT for the $L^{2}$ modulus of continuity of local time. In Séminaire de Probabilités XLIII. Lecture Notes in Math. 2006 95–104. Springer, Berlin.
  • [14] Stroock, D. W. (1987). Homogeneous chaos revisited. In Séminaire de Probabilités, XXI. Lecture Notes in Math. 1247 1–7. Springer, Berlin.
  • [15] van der Hofstad, R., Klenke, A. and König, W. (2002). The critical attractive random polymer in dimension one. J. Stat. Phys. 106 477–520.
  • [16] Watanabe, S. (1984). Lectures on Stochastic Differential Equations and Malliavin Calculus. Tata Institute of Fundamental Research, Bombay.